I would re-explore the cardiac diagnosis. When your doctor said "a little off beat" what did he mean.
If you have any valve problems they could get progressively worse.
Certain drugs can induce this kind of problem. Any kind of amphetamine (whether legal or not) would be very detrimental in your case.
there is something wrong with your heart so please see a cardiologist
God bless you
Hello. I don't think it's a heart problem, it would have shown on tests, but i'm not a professional, i do however research ALOT.
Anyway, my knowledge brings me to thinking you should look up Cataplexy, which usually goes in hand with people with the sleep disorder Narcolepsy.
What i have found, is that all of the people with cataplexy report suffering from that same "laughing sickness" that you describe, basically what it is, is any extreme emotions brings on the attack. The laughing is commonly reported for people with this problem. Which would explain why the sex for you... it is just another extreme emotion.
In simple medical terms, cataplexy is severe episodes of muscle weakness which leads to collapses, which is what the passing out could be. The episodes are brought on by extreme emotions. Some people live with it fine, although watching comedians make them pass out, or going on blind dates or anything exciting makes them pass out, or they even report feeling their muscles droop or something like that, but it can be dangerous if they get overly excited while they are in a car. You can see how it should be necessary to treat it because of that.
If this is what you have, there are treatments, and medications. It might be good to mention it to your doctor, see if they can rule it out or something. Because from what you describe it does fit. I'm kind of surprised your doctor never looked into this.
Um here are some other possible symptoms of cataplexy: leg weakness, dropping of jaw, inability to move...
It is said it mainly occurs in people with Narcolepsy, but not all the time. You would know if you have narcolepsy if you have excessive sleepiness and suffer from daytime sleep attacks.
Anyway hope this helps a bit. And remember whatever the problem is, it is always a good thing to get an answer, not a dooming thing, because all problems are solvable. I wish you the best,
Welcome to the MedHelp forum!
Yes, it is possible to faint or lose consciousness while laughing. What you suffer from is probably a vasovagal syncope or a vasovagal attack. The complex group of symptoms is mediated by the vagus nerve. This nerve is irritated by prolonged standing, standing up suddenly, stress, pain, hunger, dehydration, intense emotion etc. A tilt table test, holter monitor, echocardiogram etc are done for confirmed diagnosis. Discuss this with your doctor (PCP).
The other possibility is gelastic seizures. These are seizure triggered by laughing and include fainting, shaking, stony appearance, head falling back, proper seizures etc. You need to consult a neurologist regarding this. Take care!